Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dizziness, nausea, bleeding. Negative PT. What is this a sign of?

Hi my period was 5 days late. i did a pregnancy test which was negative and then period started on the sixth day. it was normal and lasted 3 days. This was 3 days ago but in those three days i have been dizzy and nausious then today while i was stood i suddenly had a huge gush of blood. and it is still coming. what could this be?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
With so much of bleeding you should be visiting a specialist immediately to exclude organic causes and get immediate treatment. A negative pregnancy test 5 days after the missed period with a past history of regular 28-30 day cycles, if properly performed, excludes a pregnancy. Rarely, an inevitable abortion or an ectopic may be missed. You need a complete evaluation and further management as soon as possible. Good luck.
Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor